Results on the dynamics for models for the sexual transmission of the human immunodeficiency virus

C. Castillo-Chavez, K. Cooke, W. Huang, S. A. Levin

Research output: Contribution to journalArticle

45 Scopus citations

Abstract

In this note, we report on the formulation and mathematical analysis of single and multiple group models for the spread of the human immuno-deficiency virus (HIV), which is the etiological agent for the acquired immunodeficiency syndrome (AIDS). Results on the robustness of a single group model are stated for specific and arbitrary survivorship functions. In addition, we provide results that show that multiple group models can have multiple endemic equilibria.

Original languageEnglish (US)
Pages (from-to)327-331
Number of pages5
JournalApplied Mathematics Letters
Volume2
Issue number4
DOIs
StatePublished - 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Results on the dynamics for models for the sexual transmission of the human immunodeficiency virus'. Together they form a unique fingerprint.

  • Cite this